# SDR RAIA00508022

- Difficulty date: August 15, 2005
- Submitted: August 17, 2005
- Operation: Air carrier
- Aircraft: N826HK
- Make and model: Emb EMB-145EP
- Aircraft serial: 145016
- Aircraft time: 13,821 hours, 12,660 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 5558-MSP-CREW REPORTED THAT EMERGENCY LIGHTS WERE INOPERATIVE. MAINTENANCE PERFORMED OPS CHECK OF EMERGENCY LIGHT SYSTEM. NO DEFECTS NOTED.
